# SDR SIMA20220610001

- Difficulty date: June 10, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 14500835
- Aircraft time: 41,377 hours, 36,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Aft Overwing
- Component: Lamp
- Component part number: 1317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL CA FOR RH AFT OVER WING EMERGENCY LIGHT INOP. "TRANSFERRED FROM NRWC 684-SGF-05021 ITEM 1"-C/A-REMOVED AND REPLACED RH AFT OVER WING EMERGENCY LIGHT LAMP
